# SDR CA081223002

- Difficulty date: December 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: MS945226
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE BEARING SEIZED.
